# SDR DALA2025102007674

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 80,386 hours, 10,480 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 51 AND 52 J/H E-PATH LIGHTS INOP.   REPAIRED LOOSE CONNECTOR PER A330 AMM 33-51. OK FOR SERVICE. (7972212)
